# SDR 2007FA0000074

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: General aviation
- Aircraft: N7095W
- Make and model: Piper PA 28-180
- Aircraft serial: 28882
- Aircraft time: 4,309 hours
- Engine: Lyc O360A3A
- Engine time: 1,386 hours
- Propeller: Snsnch 76EM8
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 624403
- Condition: Corroded
- Location: Fuselage
- Part time: 4,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD, BRACKETS, AND DOUBLERS AT STA. 228.3 WERE SEVERELY CORRODED. THIS BULKHEAD IS THE FRONT SUPPORT FOR THE VERTICAL STABILIZER/RUDDER ASSEMBLY. THE CORROSION COVERED AN AREA APPROXIMATE THE SIZE OF THE FRONT RUDDER ATTACHMENT BRACKET THAT IS PART OF THIS BULKHEAD ASSEMBLY. THE CORROSION WAS FOUND DURING AN ANNUAL INSPECTION AND WAS ONLY VISIBLE, WITHOUT DISASSEMBLY, AS SLIGHT BUBBLING OF THE METAL ON THE BRACKETS FACING REARWARD THAT ARE ATTACHED TO THE AFORE MENTIONED BULKHEAD ASSEMBLY.
